Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent urination which intensifies during sexual activities - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   For about eight months maybe more I have been feeling like I have to urinate extremely frequently...even after I have just gone. I feel this pressure during intercourse and it seems to make me ejaculate more quickly than i have been accustomed. I have recently had heavy alcohol use and I smoke. I am fairly active, but slightly overweight.
User :   For eight months possibly more, I have been experiencing very frequent urination. I have the urge to go even when I have little or no urine. This feeling is often intensified during sexual activities and makes me ejaculate more quickly. I am fairly active, but slightly over weight. I recently drank heavily and smoke.
Doctor :   Hi
User :   oo and Hi
Doctor :   is there any burning sensation while passing urine?
User :   no
Doctor :   is there any family history of diabetes and hypertension ?
User :   no
Doctor :   may i know your height and weight
User :   185 5"11
Doctor :   age and occupation ?
User :   28 XXX
Doctor :   apart from urgency what other symptom you have ?
User :   that woulud be it
User :   faster sex
Doctor :   you need to consult a urologist
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor